# SDR AALA2009021600110

- Difficulty date: January 14, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED IN AFT ACCESSORY COMPARTMENT BETWEEN STRINGER 1 RIGHT AND STRINGER 2 RIGHT AT STATION 1437.  INSTALLED NEW SHEAR TIE PER SRM 51-30.
